# SDR SWAA087062

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 7,925 hours, 70,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER CORRODED BETWEEN BS 769 TO BS 770, STR 25L.  REPAIRED STRINGER PER SRM.
